MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number EQUINOXE REPLICATOR PLATE 1.5MM O/S
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Subluxation (4525)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products: equinoxe, humeral head tall, 44mm (alpha) (cat #: 310-02-44/serial #: (b)(6).Equinox square torque define screw drive kit (cat #: 300-20-02/serial #: (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the equinoxe shoulder study, approximately five months post initial right tsa, the 80-year-old white female patient experienced instability/subluxation.X-rays show anterior subluxation in relation to the glenoid.The patient underwent a standard reverse revision surgery on the outcome of this event is now considered resolved.The clinical report indicates that this event is unlikely related to the device and/or to the procedure.
 
Additional Manufacturer Narrative
The reason for the reported revision due to subluxation cannot be conclusively determined; however, it may be due to soft tissue imbalance, rotator cuff failure, patient anatomy, implant positioning, and/or implant selection.Subluxation is a known risk, as outlined in the ifu.D1: corrected d4/d6: device, serial #, udi #, expiration, implant and explant dates unknown.G3: manufactured dates unknown.G4: pma 510k cannot be determined.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key19375048
Report Number1038671-2024-01410
Device Sequence Number7619239
Product Code HSD
UDI-Device Identifier10885862079381
UDI-Public10885862079381
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2024
Device Model NumberEQUINOXE REPLICATOR PLATE 1.5MM O/S
Device Catalogue Number300-10-15
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight109 KG
Patient RaceWhite